# SDR 97ZZZM737

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46931
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Reg Vlv
- Part number: 8983963
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT 614 - MIA-LGW - CAPTAIN REPORTED HE WAS UNABLE TO COOL CABIN AT FL 310 DURING CRUISE.  AIRCRAFT RETURNED TO MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AFT GALLEY PRESSURE REGULATOR VALVE FAILED.  REMOVED AND REPLACED PRESSURE REGULATOR VALVE, OPS CHECK GOOD IAW 21-60-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
